# SDR USAA001567

- Difficulty date: September 26, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N262AU
- Make and model: Boeing 737201
- Aircraft serial: 22868
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Part time: 46,235 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND ANGLE CRACKED .250 INCH, AFT SIDE 178 BULKHEAD, RBL 24.5, WL 195.  FABRICATED AND INSTALLED ANGLE PER DWG 65-16300.  (M)
